Duke Mathematical Journal

Erratum for Robert Lipshitz, Ciprian Manolescu, and Jiajun Wang, “Combinatorial cobordism maps in hat Heegaard Floer theory,” Duke Math.J., Volume 145, Number 2 (2008), 207--247

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 165, Number 11 (2016).

Dates
First available in Project Euclid: 12 August 2016

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1471024796

Digital Object Identifier
doi:10.1215/00127094-3698692

Zentralblatt MATH identifier
1348.57047

Citation

Erratum for Robert Lipshitz, Ciprian Manolescu, and Jiajun Wang, “Combinatorial cobordism maps in hat Heegaard Floer theory,” Duke Math.J., Volume 145, Number 2 (2008), 207--247. Duke Math. J. 165 (2016), no. 11, . doi:10.1215/00127094-3698692. https://projecteuclid.org/euclid.dmj/1471024796


Export citation

See also